# SDR 20000428AP006

- Difficulty date: July 15, 1998
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 358 - DURING TAKEOFF ROLL, THE FIRST OFFICER NOTICED THAT THERE WAS NO INDICATION FOR THE AUTO FEATHER SYSTEM ON THE ICAS PAGE HE THEN LOOKED ON THE OVER TO SEE IF IT WAS ARMED, THERE WAS NO INDICATION OF IT BEING ARMED.  AT THAT TIME WE INITIATED AN ABORTED TAKEOFF AND RETURNED TO THE TERMINAL TO HAVE MAINTENANCE TO TAKE A LOOK AT THE AIRCRAFT.  MAINTENANCE PERFORMED GROUND RUNS AND TEST ON THE AUTO FEATHER SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  (M)
